# SDR AALA202206302137

- Difficulty date: June 10, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR BEAM LOCATED AT BS 986, S17L, WL 208, LBL 43. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6 ALTERNATIVE #4 AND EA 337127.
